# SDR PCAA0310126

- Difficulty date: October 20, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 29,712 hours, 33,150 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 000732
- Condition: Inoperative
- Location: Emergency Light
- Part time: 3,486 hours, 3,736 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN MAINTENANCE BASE HAVING EMERGENCY LIGHT TEST PERFORMED IT WAS NOTICED THAT SECOND AND THIRD CEILING EMERGENCY LIGHTS WERE DIM.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AND BATTERY AT POSITION NR 3.  SYSTEM OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
